# SDR VNAA202409240039

- Difficulty date: September 24, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N548NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15318
- Aircraft time: 22,551 hours, 20,327 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340951
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BULKHEAD DOOR POSTS LOWER SECTION LBL12 AT FS280.00 REMOVAL, CORROSION WAS FOUND ON CENTER FLOOR SUPPORT OF FS 280.00.  CENTER FLOOR SUPPORT OF FS 280.00 WAS EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-00-00-101-001-A01 AND MUST BE REPLACED ON NRC00169.
